Please use this identifier to cite or link to this item:
Title: Approximate Solution of Nonlinear Fractional Order Biochemical Reaction Model by Multistage New Iterative Method
Authors: Damarla, S K
Kundu, M
Keywords: Approximate solution
Nonlinear fractional
Issue Date: Jul-2014
Publisher: Journal of Fractional Calculus and Applications
Citation: Journal of Fractional Calculus and Applications, Vol. 5(2) July 2014, pp. 107-120.
Abstract: Nonlinear fractional order mathematical models usually do not have closed form solutions. Fractional order biochemical reaction model is such a model that cannot be solved analytically, hence, valid approximate solution is desired. Multistage new iterative method is proposed to acquire bounded approximate solution of fractional order biochemical reaction model. The frac- tional order biochemical process is simulated using the proposed method for various combinations of fractional order and dimensionless reaction parame- ters. The results have shown that the proposed method is reliable and com- putationally e ective.
ISSN: 2090-5858
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
JFCA_5_2_107-120_2014.pdf374.37 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.